# SDR UPS07850664

- Difficulty date: August 9, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FRAME FITTING CRACKED AT STA 980 L19L.  REPAIRED MAIN CABIN FRAME FITTING AT STA 980 L19L IAW SAA EA 008- 5310-01-A1020, UPS RAA DC8-53-20655, AND FAA FORM 8100-9.
